# SDR CALA2017082502853

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,220 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219820005
- Condition: Corroded
- Location: 1l Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CORROSION FOUND ON DOOR SILL AT FLOORBOARD ATTACH POINTS. REMOVED AND REPLACED IAW SRM 51-72-11-911-001.
